# SDR 2005FA0000894

- Difficulty date: June 23, 2005
- Submitted: June 24, 2005
- Operation: General aviation
- Aircraft: N2465N
- Make and model: Cessna 182S
- Aircraft serial: 18280658
- Aircraft time: 194 hours
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 0705042910
- Condition: Reversed
- Location: Zone 800
- Part time: 194 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INITIAL AUSTRALIAN CERTIFICATE OF AIRWORTHINESS INSPECTION, LT & RT CABIN DOOR HANDLE ESCUTCHEON/PLACARDS FOUND TO BE TRANSPOSED.  THIS MEANS THAT INTERIOR DOOR HANDLE OPERATION INSTRUCTION IS IN REVERSE SENSE & EXIT HANDLE CANNOT BE OPERATED PER THE INSTRUCTIONS. ESCUTCHEONS SWAPPED TO CORRECT SIDES.
